MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S; ULTRASONIC SURGICAL DEVICE

AOMORI OLYMPUS CO., LTD. THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S; ULTRASONIC SURGICAL DEVICE
Model Number TB-0535FCS
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint is cause traced to component failure indicating expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
The customer returned the thunderbeat to the service center for a separate issue.During the device analysis, a partially detached teflon tissue pad was found.There was no patient involvement.

Brand Name
THUNDERBEAT 5 MM, 35 CM, FRONT-ACTUATED GRIP TYPE S
Common Device Name
ULTRASONIC SURGICAL DEVICE
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25435256
Report Number9614641-2026-00594
Device Sequence Number10189285
Product Code GEI
UDI-Device Identifier04953170383540
UDI-Public04953170383540
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K211838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberTB-0535FCS
Device Lot Number53K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown